Evidence map›Paper›PMID 39569624›Full record

ReviewImmunotherapy2024

Tislelizumab-induced cytokine release syndrome: the first case report and review of the literature.

Haobo Yin, Yanwen Diao, Zhen Zheng, Qian Dong, Jingdong Zhang

Abstract readCase ReportsReview
In one paragraph

Review in Immunotherapy, 2024. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 4 papers, 1 of them a synthesis that pooled it.

0numbers the graph read from it
0cells of the map it votes in
4citing papers in PubMed, 1 pooled it
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

4 citing papers in PubMed, 1 synthesis or guideline pooled it.

  1. Pooled it
  2. Article
  3. Article
  4. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

5 authors.

Haobo YinMedical Oncology Department of Gastrointestinal Tumors, Liaoning Key Laboratory of Gastrointestinal Cancer Translational Reasearch, Liaoning Cancer Hospital & Institute, Cancer Hospital of Dalian University of Technology, Cancer Hospital of China Medical University, No.44 Xiaoheyan Road, Dadong District, Shenyang, 110042, Liaoning Province, China.ORCID 0009-0009-3614-3429
Yanwen DiaoMedical Oncology Department of Gastrointestinal Tumors, Liaoning Key Laboratory of Gastrointestinal Cancer Translational Reasearch, Liaoning Cancer Hospital & Institute, Cancer Hospital of Dalian University of Technology, Cancer Hospital of China Medical University, No.44 Xiaoheyan Road, Dadong District, Shenyang, 110042, Liaoning Province, China.ORCID 0000-0003-2109-2285
Zhen ZhengDepartment of Intensive Care Unit, Cancer Hospital of China Medical University, Liaoning Cancer Hospital and Institute, Shenyang, Liaoning, 110042, China.
Qian DongMedical Oncology Department of Gastrointestinal Tumors, Liaoning Key Laboratory of Gastrointestinal Cancer Translational Reasearch, Liaoning Cancer Hospital & Institute, Cancer Hospital of Dalian University of Technology, Cancer Hospital of China Medical University, No.44 Xiaoheyan Road, Dadong District, Shenyang, 110042, Liaoning Province, China.ORCID 0000-0001-9810-1368
Jingdong ZhangMedical Oncology Department of Gastrointestinal Tumors, Liaoning Key Laboratory of Gastrointestinal Cancer Translational Reasearch, Liaoning Cancer Hospital & Institute, Cancer Hospital of Dalian University of Technology, Cancer Hospital of China Medical University, No.44 Xiaoheyan Road, Dadong District, Shenyang, 110042, Liaoning Province, China.ORCID 0000-0002-0711-2764

Funding

the Natural Science Foundation of Liaoning Province Nos. 2022-YGJC-83, 2021-YGJC-19
6 · The paper itself

Abstract

Cytokine release syndrome (CRS) is an uncommon but deadly side effect of immune checkpoint inhibitors (ICIs). ICIs are presently an increasingly important therapy option for malignant tumors, but there are limited treatments available for CRS. We present a case of a 72-year-old man who received one cycle of ICI coupled with cisplatin and albumin-binding paclitaxel therapy for a locally advanced right lung adenocarcinoma. Following an abrupt onset of dyspnea, the patient underwent a quick physical examination, blood tests and was diagnosed with CRS. After prompt initiation of glucocorticoid pulse treatment, the symptoms relieved. The case illustrates the management of severe CRS following ICI therapy while highlighting the uncommon and potentially fatal immune-related side effects.

Indexed as

Adenocarcinoma of LungAntibodies, Monoclonal, HumanizedCytokine Release SyndromeImmune Checkpoint InhibitorsLung NeoplasmsAgedAntineoplastic Combined Chemotherapy ProtocolsCisplatinHumansMalePaclitaxelAntibodies, Monoclonal, HumanizedCisplatinImmune Checkpoint InhibitorsPaclitaxeltislelizumabcytokine release syndromeimmune checkpoint inhibitorsimmune-related adverse eventsimmunotherapytislelizumab

Identifiers

PMID39569624
PMCPMC11633395

What OpenQuestion holds

Textmetadata
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.